Jonathan Christopher Mattingly

BIGDATA:F: Scalable Bayes uncertainty quantification with guarantees awarded by National Science Foundation (Co-Principal Investigator). 2015 to 2019

Collaborative research: Propagation of dissipation: Stochastic stabilization in finite and infinite dimensions awarded by National Science Foundation (Principal Investigator). 2016 to 2019

Analysis and design of robust rare event simulation methods for protein folding and d awarded by University of Chicago (Principal Investigator). 2013 to 2018

EMSW21-RTG: awarded by National Science Foundation (Co-Principal Investigator). 2010 to 2017

Multiscale Analysis of Dynamic Graphs awarded by Office of Naval Research (Co-Principal Investigator). 2012 to 2016

FRG: Collaborative Proposal: awarded by National Science Foundation (Principal Investigator). 2009 to 2013

CAREER: Stochastic Analysis and Numerics in Partial Differential Equations and Extended Dynamical Systems awarded by National Science Foundation (Principal Investigator). 2005 to 2011

Analysis of Mechanisms of Biochemical Homeostasis awarded by National Science Foundation (Co-Principal Investigator). 2006 to 2010

Herschlag, G, Ravier, R, and Mattingly, JC. "Evaluating Partisan Gerrymandering in Wisconsin." (September 2, 2017). Open Access Copy

Bakhtin, Y, Hurth, T, Lawley, SD, and Mattingly, JC. "Smooth invariant densities for random switching on the torus (Submitted)." (August 1, 2017). Open Access Copy

Glatt-Holtz, N, Mattingly, JC, and Richards, G. "On Unique Ergodicity in Nonlinear Stochastic Partial Differential Equations." Journal of Statistical Physics 166.3-4 (February 2017): 618-649. Full Text Open Access Copy

Tempkin, JOB, Koten, BV, Mattingly, JC, Dinner, AR, and Weare, J. "Trajectory stratification of stochastic dynamics." (2016). Open Access Copy

Bakhtin, Y, Hurth, T, and Mattingly, JC. "Regularity of invariant densities for 1D systems with random switching." Nonlinearity 28.11 (October 1, 2015): 3755-3787. Full Text Open Access Copy

Herzog, DP, and Mattingly, JC. "A practical criterion for positivity of transition densities." Nonlinearity 28.8 (August 1, 2015): 2823-2845. Full Text Open Access Copy

Pages

Mattingly, JC, and Suidan, TM. "Transition measures for the stochastic Burgers equation." 2008.

Holmes, PJ, Mattingly, JC, and Wittenberg, RW. "Low-dimensional models of turbulence or, The dynamics of coherent structures." 19 (2001): 177-215. Full Text